Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/69036
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Dealing with zero flows in solving the nonlinear equations for water distribution systems
Author: Elhay, S.
Simpson, A.
Citation: Journal of Hydraulic Engineering, 2011; 137(10):1216-1224
Publisher: ASCE-Amer Soc Civil Engineers
Issue Date: 2011
ISSN: 0733-9429
1943-7900
Statement of
Responsibility: 
Sylvan Elhay and Angus R. Simpson
Keywords: Water distribution systems; Solving equations; Newton method; Regularization; Todini and Pilati; Zero flows; Convergence; Hazen-Williams; Darcy-Weisbach
Rights: © 2011 American Society of Civil Engineers
RMID: 0020114874
DOI: 10.1061/(ASCE)HY.1943-7900.0000411
Appears in Collections:Computer Science publications
Environment Institute publications

Files in This Item:
File Description SizeFormat 
hdl_69036.pdfAccepted version637.51 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.